# SDR ALG2003F00057

- Difficulty date: March 20, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Engine: Allsn 250C30S
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF, THE NR 1 HYDRAULIC LIGHT ILLUMINATED.  THE PILOT FOLLOWED THE CHECKLIST AND LANDED ON HI 389.  THE MECHANIC CHECKED THE NR 1 HYDRAULIC SYSTEM PRESSURE CONTROL AND WARNING SYSTEM COMPLIED WITH GROUND RUN AND OPS CHECK.  NO DEFECT NOTED.
